Incompressibilité des feuilles de germes de feuilletages holomorphes singuliers  [ Incompressibility of leaves of singular holomorphic foliation germs ]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, p. 855-903

We consider a non-dicritic germ of singular holomorphic foliation defined in some closed ball 𝔹 ¯ 2 with separatrix set S, satisfying some additional but generic hypotheses. We prove that there exists an open subset US of 𝔹, such that for every leaf L of |(US) the natural inclusion ı:LUS induces a monomorphism ı * :π 1 (L)π 1 (US) at the fundamental group level. To do this, we introduce the geometrical notion of “foliated connexity” and we re-interpret the incompressibility using it. We also show the existence of some special transverse holomorphic sections, which allow us to introduce a “global monodromy representation” for the foliation.

Nous considérons un germe de feuilletage holomorphe singulier non-dicritique défini sur une boule fermée 𝔹 ¯ 2 , satisfaisant des hypothèses génériques, de courbe de séparatrice S. Nous démontrons l’existence d’un voisinage ouvert U de S dans 𝔹 ¯ tel que, pour toute feuille L de |(US) , l’inclusion naturelle ı:LUS induit un monomorphisme ı * :π 1 (L)π 1 (US) au niveau du groupe fondamental. Pour cela, nous introduisons la notion géométrique de « connexité feuilletée » avec laquelle nous réinterprétons la notion d’incompressibilité. Nous montrons aussi l’existence de sections holomorphes transverses satisfaisant la propriété de connexité feuilletée  ; elles nous permettent d’introduire une notion de « représentation de monodromie globale » du feuilletage.

DOI : https://doi.org/10.24033/asens.2083
Classification:  32M25,  32S55,  32S65,  34M20,  34M35,  34M45,  37F75,  57M05,  57M25,  57M27
Keywords: ordinary differential equations, holomorphic foliations, vector fields, dynamical systems, 3-Manifolds, low-dimensional topology, singularities, fondamental group, monodromy
@article{ASENS_2008_4_41_6_855_0,
     author = {Mar\'\i n, David and Mattei, Jean-Fran\c cois},
     title = {Incompressibilit\'e des feuilles de germes de feuilletages holomorphes singuliers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 41},
     number = {6},
     year = {2008},
     pages = {855-903},
     doi = {10.24033/asens.2083},
     zbl = {1207.32028},
     mrnumber = {2504107},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2008_4_41_6_855_0}
}
Marín, David; Mattei, Jean-François. Incompressibilité des feuilles de germes de feuilletages holomorphes singuliers. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, pp. 855-903. doi : 10.24033/asens.2083. http://www.numdam.org/item/ASENS_2008_4_41_6_855_0/

[1] M. Belliart, I. Liousse & F. Loray, Sur l’existence de points fixes attractifs pour les sous-groupes de Aut (𝐂 ,0 ), C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), 443-446. | MR 1440964 | Zbl 1010.30502

[2] C. Camacho, On the local structure of conformal mappings and holomorphic vector fields in 𝐂 2 , in Journées Singulières de Dijon (Univ. Dijon, Dijon, 1978), Astérisque 59, Soc. Math. France, 1978, 3, 83-94. | MR 542732 | Zbl 0415.30015

[3] C. Camacho, A. Lins Neto & P. Sad, Topological invariants and equidesingularization for holomorphic vector fields, J. Differential Geom. 20 (1984), 143-174. | MR 772129 | Zbl 0576.32020

[4] C. Camacho & P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math. 115 (1982), 579-595. | MR 657239 | Zbl 0503.32007

[5] D. Eisenbud & W. Neumann, Three-dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies 110, Princeton University Press, 1985. | MR 817982 | Zbl 0628.57002

[6] L. Le Floch, Rigidité générique des feuilletages singuliers, Ann. Sci. École Norm. Sup. 31 (1998), 765-785. | Numdam | MR 1664226 | Zbl 0934.32023

[7] F. Loray, Pseudo-groupe d'une singularité de feuilletage holomorphe en dimension deux, preprint, hal.archives-ouvertes.fr/hal-00016434, 2005.

[8] W. Magnus, A. Karrass & D. Solitar, Combinatorial group theory, second éd., Dover Publications Inc., 2004. | MR 2109550 | Zbl 0362.20023

[9] D. Marín, Moduli spaces of germs of holomorphic foliations in the plane, Comment. Math. Helv. 78 (2003), 518-539. | MR 1998392 | Zbl 1054.32018

[10] J. Martinet & J.-P. Ramis, Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. École Norm. Sup. 16 (1983), 571-621. | Numdam | MR 740592 | Zbl 0534.34011

[11] J.-F. Mattei & R. Moussu, Holonomie et intégrales premières, Ann. Sci. École Norm. Sup. 13 (1980), 469-523. | Numdam | MR 608290 | Zbl 0458.32005

[12] J.-F. Mattei & E. Salem, Modules formels locaux de feuilletages holomorphes, preprint arXiv :math/0402256.

[13] J. Milnor, Singular points of complex hypersurfaces, Annals of Math. Studies, No. 61, Princeton University Press, 1968. | MR 239612 | Zbl 0184.48405

[14] D. Mumford, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. I.H.É.S. 9 (1961), 5-22. | Numdam | MR 153682 | Zbl 0108.16801

[15] P. Orlik, Seifert manifolds, Lecture Notes in Math., Vol. 291, Springer, 1972. | MR 426001 | Zbl 0263.57001

[16] L. Ortiz-Bobadilla, E. Rosales-González & S. M. Voronin, Extended holonomy and topological invariance of the vanishing holonomy group, Journal of Dynamical and Control Systems 14 (2008), 299-358. | MR 2425303 | Zbl 1203.32012

[17] A. Seidenberg, Reduction of singularities of the differential equation Ady=Bdx, Amer. J. Math. 90 (1968), 248-269. | MR 220710 | Zbl 0159.33303

[18] C. T. C. Wall, Singular points of plane curves, London Math. Soc. Student Texts 63, Cambridge University Press, 2004. | MR 2107253 | Zbl 1057.14001

[19] W. Wasow, Asymptotic expansions for ordinary differential equations, Dover Publications Inc., 1987. | MR 919406 | Zbl 0644.34003

[20] J.-C. Yoccoz, Théorème de Siegel, nombres de Bruno et polynômes quadratiques, Astérisque 231 (1995), 3-88. | MR 1367353